# SDR JJBA20250728101

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FWD FUSE I SKIN, BTW FR 6-7 AND ABOVE STR 15L, UNDER GPU ACCESS DOOR. ON LH FWD FUSE I SKIN, BTW FR 6-7 AND ABOVE STR 15L UNDER GPU ACCESS DOOR REPAIR PERFORMED.
